# SDR AALA20130212013

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 67,076 hours, 34,991 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF RUDDER AT LOWER DAMPENER ATTACH HINGE HAS COMPOSITE TEAR.  PERFORMED A SMALL RE-METALLIZING REPAIR AT REPAIR SITE PER AARD 55-40-00-2.
